# SDR 99ZZZX2341

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20R1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23031938NC
- Condition: Cracked
- Location: Nr 2
- Part time: 1,414 hours
- Component: 23D3233D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM CRACKED JUST UNDER INNER RIM, JUST OVER 2 INCHES LONG, AND LEFT VANE FILLET CRACKED AND BURNED.
